# SDR DXTA2023102398560

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 16,323 hours, 12,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: DROPPED AISLE LIGHTS, LEFT FORWARD HALF, THE MAJORITY OF THEM ARE INOP. IT APPEARS THE SECTION BETWEEN SEAT 3 AND 5 ARE INOP. // SIGNOFF/ REPAIRED WIRING CONNECTION TO AISLE LIGHT STRIP AT SEAT 3 REF CE560XL SPM 20-30-20 & OPS CKED EMERG EXIT DROPPED AISLE LIGHTS NORMAL REF CE560XL AMM 33-50-00
